Alert archive / Texas / Wind Advisories in 2006
Wind Advisory 1, NWS Amarillo, TX
NWS Amarillo, TX issued this wind advisory at Mar 11, 2006, 2:38 PM CST for Beaver County, Cimarron County, Texas County, Oklahoma; 20 counties in Texas. It took effect at Mar 12, 2006, 3:41 AM CST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2006, 2:38 PM CST (20:38 UTC)
- In effect from
- Mar 12, 2006, 3:41 AM CST
- Expired
- Mar 12, 2006, 8:00 PM CST
- In force
- 16 hr
- Issued by
- NWS Amarillo, TX
All 23 counties
Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.6 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2534 m above ground
- 0-6 km bulk shear
- 92 kt
- 0-1 km storm-relative helicity
- -255 m²/s²
- 0-3 km storm-relative helicity
- -107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KAMA 112038 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 238 PM CST SAT MAR 11 2006 ...MORE WIND EXPECTED SUNDAY... .A SURFACE LOW PRESSURE CENTER OVER SOUTHEAST COLORADO WILL MOVE INTO SOUTHERN KANSAS ON SUNDAY. AN AREA OF HIGHER WINDS IN THE UPPER-LEVEL JET STREAM WILL MOVE ACROSS THE NORTHWEST TEXAS PANHANDLE AND WESTERN OKLAHOMA PANHANDLE ON SUNDAY. THIS WILL CAUSE THE SURFACE LOW PRESSURE CENTER TO INTENSIFY DURING THE DAY ON SUNDAY. THE RESULT WILL BE STRONG SOUTHWESTERLY WINDS ACROSS THE PANHANDLES...ESPECIALLY ACROSS WESTERN AND CENTRAL SECTIONS. OKZ001-002-TXZ001>003-006>008-011>013-016>018-120445- /O.NEW.KAMA.WI.Y.0001.060312T1500Z-060313T0200Z/ CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON- OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...DALHART... STRATFORD...SPEARMAN...GRUVER...HARTLEY...CHANNING...DUMAS... BORGER...VEGA...AMARILLO...PANHANDLE...WHITE DEER...HEREFORD... CANYON...CLAUDE 238 PM CST SAT MAR 11 2006 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 8 PM CST SUNDAY. SOUTHWESTERLY WINDS WILL INCREASE TO AROUND 35 MPH...WITH GUSTS UP TO 55 MPH...DURING THE LATE MORNING. THESE WINDS ARE EXPECTED TO PERSIST THROUGH THE AFTERNOON. THE WINDS WILL CONTRIBUTE TO AN EXTREMELY HIGH FIRE DANGER ACROSS THE PANHANDLES...AND WILL CAUSE AREAS OF BLOWING DUST THAT WILL REDUCE VISIBILITY. WINDS WILL THEN DIMINISH AROUND THE TIME OF SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. BOATERS IN THE WIND ADVISORY AREA SHOULD USE EXTREME CAUTION IF VENTURING ONTO AREA LAKES TODAY. THESE WINDS WILL MAKE OPEN WATERS OF LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS. $$ JRC
3 follow-up statements
000 WWUS74 KAMA 120809 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 209 AM CST SUN MAR 12 2006 ...VERY WINDY CONDITIONS EXPECTED TODAY... .A SURFACE LOW PRESSURE CENTER OVER SOUTHEAST COLORADO WILL MOVE INTO SOUTHERN KANSAS TODAY. AN UPPER-LEVEL JET STREAK WILL MOVE ACROSS THE AREA...CAUSING THE SURFACE LOW TO INTENSIFY BEFORE GRADUALLY MOVING TO THE EAST LATE IN THE DAY. THE RESULT WILL BE STRONG SOUTHWESTERLY WINDS ACROSS THE OKLAHOMA AND TEXAS PANHANDLES...ESPECIALLY ACROSS WESTERN AND CENTRAL SECTIONS. OKZ001-002-TXZ001>003-006>008-011>013-016>018-121600- /O.CON.KAMA.WI.Y.0001.060312T1500Z-060313T0200Z/ CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON- OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...DALHART... STRATFORD...SPEARMAN...GRUVER...HARTLEY...CHANNING...DUMAS... BORGER...VEGA...AMARILLO...PANHANDLE...WHITE DEER...HEREFORD... CANYON...CLAUDE 209 AM CST SUN MAR 12 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CST THIS EVENING. SOUTHWESTERLY WINDS WILL INCREASE TO AROUND 35 MPH...WITH GUSTS UP TO 50 MPH...DURING THE LATE MORNING. THESE WINDS ARE EXPECTED TO PERSIST THROUGH THE AFTERNOON. THE WINDS WILL CONTRIBUTE TO AN EXTREMELY HIGH FIRE DANGER ACROSS THE PANHANDLES...AND WILL CAUSE AREAS OF BLOWING DUST THAT WILL REDUCE VISIBILITIES AT TIMES. WINDS ARE EXPECTED TO DIMINISH AROUND SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. BOATERS IN THE WIND ADVISORY AREA SHOULD USE EXTREME CAUTION IF VENTURING ONTO AREA LAKES TODAY. THESE WINDS WILL MAKE OPEN WATERS OF LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS. $$ JOHNSON
000 WWUS74 KAMA 120941 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 341 AM CST SUN MAR 12 2006 ...VERY WINDY CONDITIONS EXPECTED TODAY... .A SURFACE LOW PRESSURE CENTER OVER SOUTHEAST COLORADO WILL CONTINUE TO STRENTHEN TODAY AS AN UPPER-LEVEL JET STREAK MOVES ACROSS THE AREA. THIS SURFACE LOW WILL MOVE TO THE EAST ACROSS KANSAS DURING THE DAY...PROVIDING STRONG SOUTHWEST WINDS THROUGH EARLY THIS EVENING ACROSS THE OKLAHOMA AND TEXAS PANHANDLES. OKZ003-TXZ004-005-009-010-014-121800- /O.EXA.KAMA.WI.Y.0001.060312T1500Z-060313T0200Z/ BEAVER-OCHILTREE-LIPSCOMB-ROBERTS-HEMPHILL-GRAY- INCLUDING THE CITIES OF...BEAVER...FORGAN...PERRYTON...BOOKER... HIGGINS...FOLLETT...MIAMI...CANADIAN...PAMPA 341 AM CST SUN MAR 12 2006 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CST THIS EVENING. SOUTHWESTERLY WINDS WILL INCREASE TO AROUND 35 MPH...WITH GUSTS UP TO 50 MPH...BY LATE MORNING. THESE STRONG WINDS ARE EXPECTED TO PERSIST THROUGH THE AFTERNOON AND INTO THE EARLY EVENING HOURS. THE WINDS WILL CONTRIBUTE TO AN EXTREMELY HIGH FIRE DANGER ACROSS THE PANHANDLES...AND WILL CAUSE AREAS OF BLOWING DUST THAT WILL REDUCE VISIBILITIES AT TIMES. WINDS ARE EXPECTED TO DIMINISH JUST AFTER SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. BOATERS IN THE WIND ADVISORY AREA SHOULD USE EXTREME CAUTION IF VENTURING ONTO AREA LAKES TODAY. THESE WINDS WILL MAKE OPEN WATERS OF LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS. $$ OKZ001-002-TXZ001>003-006>008-011>013-016>018-121800- /O.CON.KAMA.WI.Y.0001.060312T1500Z-060313T0200Z/ CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON- OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...DALHART... STRATFORD...SPEARMAN...GRUVER...HARTLEY...CHANNING...DUMAS... BORGER...VEGA...AMARILLO...PANHANDLE...WHITE DEER...HEREFORD... CANYON...CLAUDE 341 AM CST SUN MAR 12 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CST THIS EVENING. SOUTHWESTERLY WINDS WILL INCREASE TO AROUND 35 MPH...WITH GUSTS UP TO 50 MPH...BY LATE MORNING. THESE STRONG WINDS ARE EXPECTED TO PERSIST THROUGH THE AFTERNOON AND INTO THE EARLY EVENING HOURS. THE WINDS WILL CONTRIBUTE TO AN EXTREMELY HIGH FIRE DANGER ACROSS THE PANHANDLES...AND WILL CAUSE AREAS OF BLOWING DUST THAT WILL REDUCE VISIBILITIES AT TIMES. WINDS ARE EXPECTED TO DIMINISH JUST AFTER SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. BOATERS IN THE WIND ADVISORY AREA SHOULD USE EXTREME CAUTION IF VENTURING ONTO AREA LAKES TODAY. THESE WINDS WILL MAKE OPEN WATERS OF LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS. $$ JOHNSON
000 WWUS74 KAMA 121703 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 1103 AM CST SUN MAR 12 2006 ...VERY WINDY CONDITIONS EXPECTED TODAY... .A SURFACE LOW PRESSURE CENTER OVER WESTERN KANSAS WILL CONTINUE TO STRENTHEN TODAY AS AN UPPER-LEVEL JET STREAK MOVES ACROSS THE AREA. THIS SURFACE LOW WILL MOVE TO THE NORTHEAST ACROSS WESTERN KANSAS DURING THE DAY...PROVIDING STRONG SOUTHWEST WINDS THROUGH EARLY THIS EVENING ACROSS THE OKLAHOMA AND TEXAS PANHANDLES. TXZ015-019-020-130200- /O.EXA.KAMA.WI.Y.0001.000000T0000Z-060313T0200Z/ WHEELER-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...SHAMROCK...WHEELER...CLARENDON... WELLINGTON 1103 AM CST SUN MAR 12 2006 ...WIND ADVISORY IN EFFECT UNTIL 8 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CST THIS EVENING. SOUTHWESTERLY WINDS WILL INCREASE TO AROUND 35 MPH...WITH GUSTS UP TO 50 MPH...TODAY. THESE STRONG WINDS ARE EXPECTED TO PERSIST THROUGH THE LATE AFTERNOON AND INTO THE EARLY EVENING HOURS. THE WINDS WILL CONTRIBUTE TO AN EXTREMELY HIGH FIRE DANGER ACROSS THE PANHANDLES...AND WILL CAUSE AREAS OF BLOWING DUST THAT WILL REDUCE VISIBILITIES AT TIMES. WINDS ARE EXPECTED TO DIMINISH JUST AFTER SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. BOATERS IN THE WIND ADVISORY AREA SHOULD USE EXTREME CAUTION IF VENTURING ONTO AREA LAKES TODAY. THESE WINDS WILL MAKE OPEN WATERS OF LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS. $$ OKZ001>003-TXZ001>014-016>018-130200- /O.CON.KAMA.WI.Y.0001.000000T0000Z-060313T0200Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-DEAF SMITH-RANDALL-ARMSTRONG- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS... BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE... WHITE DEER...PAMPA...HEREFORD...CANYON...CLAUDE 1103 AM CST SUN MAR 12 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. SOUTHWESTERLY WINDS WILL INCREASE TO AROUND 35 MPH...WITH GUSTS UP TO 55 MPH...TODAY. THESE STRONG WINDS ARE EXPECTED TO PERSIST THROUGH THE AFTERNOON AND INTO THE EARLY EVENING HOURS. THE WINDS WILL CONTRIBUTE TO AN EXTREMELY HIGH FIRE DANGER ACROSS THE PANHANDLES...AND WILL CAUSE AREAS OF BLOWING DUST THAT WILL REDUCE VISIBILITIES AT TIMES. WINDS ARE EXPECTED TO DIMINISH JUST AFTER SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. BOATERS IN THE WIND ADVISORY AREA SHOULD USE EXTREME CAUTION IF VENTURING ONTO AREA LAKES TODAY. THESE WINDS WILL MAKE OPEN WATERS OF LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS. $$ JRC
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at Mar 11, 4:18 AM CST, 10 hours 20 minutes earlier.
Area forecast discussion, Mar 11, 4:18 AM CST, 10 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
418 AM CST SAT MAR 11 2006
.DISCUSSION...
FIRE DANGER WILL BE THE PRIMARY CONCERN EARLY IN THE SEVEN DAY
FORECAST. DRY SOUTHWEST FLOW WILL PREVAIL ACROSS THE PANHANDLES TODAY
THROUGH SUNDAY. LOW RELATIVE HUMIDITY AND STRONG WINDS WILL ELEVATE
THE FIRE DANGER FROM HIGH TO EXTREME. RED FLAG WARNING HAS BEEN
ISSUED FOR THE TEXAS PANHANDLE TODAY...AND FIRE WEATHER WATCH FOR THE
ENTIRE PANHANDLE REGION ON SUNDAY.
COLD FRONT IS STILL ON TRACK FOR AN EARLY MONDAY PASSAGE. COOLER
TEMPERATURES ARE EXPECTED MONDAY AND TUESDAY AS CANADIAN AIR DIVES
INTO THE SOUTHERN PLAINS.
SHALLOW MOISTURE ATTEMPTS TO ADVECT NORTHWARD ON TUESDAY AHEAD OF
THE NEXT COLD FRONT. UNFORTUNATELY...DRY SOUTHWEST FLOW WILL REEMERGE
AND MOISTURE IS SHUNTED EAST. HENCE...FIRE DANGER RETURNS TUESDAY AND
WEDNESDAY. CONDITIONS COULD APPROACH RED FLAG CRITERIA ON WEDNESDAY
BEFORE THE FRONT CLEARS THE AREA.
THE ENTRANCE OF CANADIAN AIR WILL BRING COOLER TEMPERATURES AGAIN. BY
THURSDAY NIGHT/FRIDAY...MOIST UPSLOPE FLOW SHOULD ENCOURAGE AN
INCREASE OF CLOUD COVER...PARTICULARLY FOR THE SOUTHEAST TEXAS
PANHANDLE. STILL NO STRONG INDICATOR FOR PRECIPITATION...SO KEPT
FORECAST DRY. SURFACE LOW DEVELOPS OVER THE SOUTHERN HIGH PLAINS ON
FRIDAY...AND SAME SONG AND DANCE APPEARS TO BE SHAPING THE FIRE
DANGER NEXT SATURDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 68 39 65 29 / 0 0 0 0
BEAVER OK 68 36 64 29 / 0 0 0 0
BOISE CITY OK 60 32 54 22 / 0 0 0 0
BORGER TX 72 45 63 30 / 0 0 0 0
BOYS RANCH TX 69 40 64 29 / 0 0 0 0
CANYON TX 69 38 68 29 / 0 0 0 0
CLARENDON TX 74 43 68 32 / 0 0 0 0
DALHART TX 63 34 58 24 / 0 0 0 0
GUYMON OK 62 39 59 27 / 0 0 0 0
HEREFORD TX 67 39 65 28 / 0 0 0 0
LIPSCOMB TX 72 40 64 29 / 0 0 0 0
PAMPA TX 71 44 61 29 / 0 0 0 0
SHAMROCK TX 78 44 69 33 / 0 0 0 0
WELLINGTON TX 78 45 71 36 / 0 0 0 0
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM 6 AM SUNDAY TO 8 PM SUNDAY FOR THE
FOLLOWING ZONES: BEAVER...CIMARRON...AND TEXAS.
TX...FIRE WEATHER WATCH FROM 6 AM SUNDAY TO 8 PM SUNDAY FOR THE
FOLLOWING ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...
DALLAM...DEAF SMITH...DONLEY...GRAY...HANSFORD...HARTLEY...
HEMPHILL...HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...
OLDHAM...POTTER...RANDALL...ROBERTS...SHERMAN...AND
WHEELER.
RED FLAG WARNING FROM 10 AM SATURDAY TO 8 PM SATURDAY FOR THE
FOLLOWING ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...
DALLAM...DEAF SMITH...DONLEY...GRAY...HANSFORD...HARTLEY...
HEMPHILL...HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...
OLDHAM...POTTER...RANDALL...ROBERTS...SHERMAN...AND
WHEELER.
&&
24/08Hazardous weather outlook, Mar 11, 1:00 PM CST, 1 hour 38 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 100 PM CST SAT MAR 11 2006 OKZ001>003-TXZ001>020-121200- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 100 PM CST SAT MAR 11 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TODAY AND TONIGHT. A RED FLAG WARNING FOR VERY HIGH FIRE DANGER IS IN EFFECT FOR THE TEXAS PANHANDLE THROUGH 8 PM THIS EVENING DUE TO STRONG SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES AND DRY FUELS. HIGH FIRE DANGER WILL ALSO CONTINUE FOR THE OKLAHOMA PANHANDLE THROUGH THIS EVENING WITH CONDITIONS EXPECTED TO REMAIN JUST BELOW RED FLAG CRITERIA. ALSO... CAUTION IS ADVISED ON AREAS LAKES TODAY AND EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH THURSDAY... WINDY CONDITIONS ARE EXPECTED ON SUNDAY...CREATING EXTREMELY HIGH FIRE DANGER. FIRE DANGER WILL INCREASE AGAIN ON WEDNESDAY AS WELL. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...LOCAL AUTHORITIES AND EMERGENCY MANAGEMENT OFFICIALS SHOULD MONITOR THE LATEST WEATHER INFORMATION AND FORECASTS...AS THE THREAT OF CRITICAL FIRE WEATHER CONDITIONS WILL PERSIST THROUGH THE WEEKEND. COCKRELL
Nearby
Wind Advisories in Texas, 2006Wind Advisories in Oklahoma, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.